Itchy reaction after several applications
Allergic reaction of bumps and itchy skin to pennsaid?
- 6 Sep 2011 by Susi q
- 6 September 2011
You may need to stop using Pennsaid.
An oral antihistamine tablet such as Benadryl or Loratadine may help the itch or you could try an OTC hydrocortisone cream.
Have you tried an oral nonsteroidal anti-inflammatory drug such as diclofenac or naproxen? You may find these more tolerable.
See you doctor or pharmacist for more advice.
- Pennsaid Information for Consumers
- Pennsaid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pennsaid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
Updated 1 Mar 2013 • 3 answers
Updated 28 Apr 2012 • 2 answers
Updated 14 Mar 2018 • 21 answers
Updated 23 Jun 2015 • 2 answers
Updated 9 Aug 2018 • 1 answer